Journal article 300 views 75 downloads
Explicit numerical approximations for SDDEs in finite and infinite horizons using the adaptive EM method: Strong convergence and almost sure exponential stability
Applied Mathematics and Computation, Volume: 478, Start page: 128853
Swansea University Authors: ULISES MUNOZ, Chenggui Yuan
-
PDF | Version of Record
Copyright: 2024 The Author(s). This is an open access article under the CC BY license.
Download (864.37KB)
DOI (Published version): 10.1016/j.amc.2024.128853
Abstract
Explicit numerical approximations for SDDEs in finite and infinite horizons using the adaptive EM method: Strong convergence and almost sure exponential stability
Published in: | Applied Mathematics and Computation |
---|---|
ISSN: | 0096-3003 |
Published: |
Elsevier BV
2024
|
Online Access: |
Check full text
|
URI: | https://cronfa.swan.ac.uk/Record/cronfa66517 |
first_indexed |
2024-05-28T09:11:24Z |
---|---|
last_indexed |
2024-11-25T14:18:19Z |
id |
cronfa66517 |
recordtype |
SURis |
fullrecord |
<?xml version="1.0"?><rfc1807><datestamp>2024-05-28T10:17:42.1279998</datestamp><bib-version>v2</bib-version><id>66517</id><entry>2024-05-28</entry><title>Explicit numerical approximations for SDDEs in finite and infinite horizons using the adaptive EM method: Strong convergence and almost sure exponential stability</title><swanseaauthors><author><sid>aa5368c19fb0aa860186000b47648825</sid><firstname>ULISES</firstname><surname>MUNOZ</surname><name>ULISES MUNOZ</name><active>true</active><ethesisStudent>false</ethesisStudent></author><author><sid>22b571d1cba717a58e526805bd9abea0</sid><ORCID>0000-0003-0486-5450</ORCID><firstname>Chenggui</firstname><surname>Yuan</surname><name>Chenggui Yuan</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2024-05-28</date><abstract/><type>Journal Article</type><journal>Applied Mathematics and Computation</journal><volume>478</volume><journalNumber/><paginationStart>128853</paginationStart><paginationEnd/><publisher>Elsevier BV</publisher><placeOfPublication/><isbnPrint/><isbnElectronic/><issnPrint>0096-3003</issnPrint><issnElectronic/><keywords>Stochastic differential delay equations; Euler-Maruyama adaptive method; Infinite horizon; Boundedness of the pth moments; Order of convergence; Almost sure exponential stability</keywords><publishedDay>1</publishedDay><publishedMonth>10</publishedMonth><publishedYear>2024</publishedYear><publishedDate>2024-10-01</publishedDate><doi>10.1016/j.amc.2024.128853</doi><url/><notes/><college>COLLEGE NANME</college><CollegeCode>COLLEGE CODE</CollegeCode><institution>Swansea University</institution><apcterm>SU Library paid the OA fee (TA Institutional Deal)</apcterm><funders>Swansea University</funders><projectreference/><lastEdited>2024-05-28T10:17:42.1279998</lastEdited><Created>2024-05-28T10:03:58.5738905</Created><path><level id="1">Faculty of Science and Engineering</level><level id="2">School of Mathematics and Computer Science - Mathematics</level></path><authors><author><firstname>ULISES</firstname><surname>MUNOZ</surname><order>1</order></author><author><firstname>Chenggui</firstname><surname>Yuan</surname><orcid>0000-0003-0486-5450</orcid><order>2</order></author></authors><documents><document><filename>66517__30462__cb5f955bec39468f9a20912c485b8229.pdf</filename><originalFilename>66517.VoR.pdf</originalFilename><uploaded>2024-05-28T10:12:06.1482264</uploaded><type>Output</type><contentLength>885117</contentLength><contentType>application/pdf</contentType><version>Version of Record</version><cronfaStatus>true</cronfaStatus><documentNotes>Copyright: 2024 The Author(s). This is an open access article under the CC BY license.</documentNotes><copyrightCorrect>true</copyrightCorrect><language>eng</language><licence>http://creativecommons.org/licenses/by/4.0/)</licence></document></documents><OutputDurs/></rfc1807> |
spelling |
2024-05-28T10:17:42.1279998 v2 66517 2024-05-28 Explicit numerical approximations for SDDEs in finite and infinite horizons using the adaptive EM method: Strong convergence and almost sure exponential stability aa5368c19fb0aa860186000b47648825 ULISES MUNOZ ULISES MUNOZ true false 22b571d1cba717a58e526805bd9abea0 0000-0003-0486-5450 Chenggui Yuan Chenggui Yuan true false 2024-05-28 Journal Article Applied Mathematics and Computation 478 128853 Elsevier BV 0096-3003 Stochastic differential delay equations; Euler-Maruyama adaptive method; Infinite horizon; Boundedness of the pth moments; Order of convergence; Almost sure exponential stability 1 10 2024 2024-10-01 10.1016/j.amc.2024.128853 COLLEGE NANME COLLEGE CODE Swansea University SU Library paid the OA fee (TA Institutional Deal) Swansea University 2024-05-28T10:17:42.1279998 2024-05-28T10:03:58.5738905 Faculty of Science and Engineering School of Mathematics and Computer Science - Mathematics ULISES MUNOZ 1 Chenggui Yuan 0000-0003-0486-5450 2 66517__30462__cb5f955bec39468f9a20912c485b8229.pdf 66517.VoR.pdf 2024-05-28T10:12:06.1482264 Output 885117 application/pdf Version of Record true Copyright: 2024 The Author(s). This is an open access article under the CC BY license. true eng http://creativecommons.org/licenses/by/4.0/) |
title |
Explicit numerical approximations for SDDEs in finite and infinite horizons using the adaptive EM method: Strong convergence and almost sure exponential stability |
spellingShingle |
Explicit numerical approximations for SDDEs in finite and infinite horizons using the adaptive EM method: Strong convergence and almost sure exponential stability ULISES MUNOZ Chenggui Yuan |
title_short |
Explicit numerical approximations for SDDEs in finite and infinite horizons using the adaptive EM method: Strong convergence and almost sure exponential stability |
title_full |
Explicit numerical approximations for SDDEs in finite and infinite horizons using the adaptive EM method: Strong convergence and almost sure exponential stability |
title_fullStr |
Explicit numerical approximations for SDDEs in finite and infinite horizons using the adaptive EM method: Strong convergence and almost sure exponential stability |
title_full_unstemmed |
Explicit numerical approximations for SDDEs in finite and infinite horizons using the adaptive EM method: Strong convergence and almost sure exponential stability |
title_sort |
Explicit numerical approximations for SDDEs in finite and infinite horizons using the adaptive EM method: Strong convergence and almost sure exponential stability |
author_id_str_mv |
aa5368c19fb0aa860186000b47648825 22b571d1cba717a58e526805bd9abea0 |
author_id_fullname_str_mv |
aa5368c19fb0aa860186000b47648825_***_ULISES MUNOZ 22b571d1cba717a58e526805bd9abea0_***_Chenggui Yuan |
author |
ULISES MUNOZ Chenggui Yuan |
author2 |
ULISES MUNOZ Chenggui Yuan |
format |
Journal article |
container_title |
Applied Mathematics and Computation |
container_volume |
478 |
container_start_page |
128853 |
publishDate |
2024 |
institution |
Swansea University |
issn |
0096-3003 |
doi_str_mv |
10.1016/j.amc.2024.128853 |
publisher |
Elsevier BV |
college_str |
Faculty of Science and Engineering |
hierarchytype |
|
hierarchy_top_id |
facultyofscienceandengineering |
hierarchy_top_title |
Faculty of Science and Engineering |
hierarchy_parent_id |
facultyofscienceandengineering |
hierarchy_parent_title |
Faculty of Science and Engineering |
department_str |
School of Mathematics and Computer Science - Mathematics{{{_:::_}}}Faculty of Science and Engineering{{{_:::_}}}School of Mathematics and Computer Science - Mathematics |
document_store_str |
1 |
active_str |
0 |
published_date |
2024-10-01T20:31:07Z |
_version_ |
1821348271728099328 |
score |
11.04748 |